RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Melnikov, Aleksandr Viktorovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 15
Presentations: 1

Number of views:
This page:2039
Abstract pages:6086
Full texts:1333
References:193
E-mail:

http://www.mathnet.ru/eng/person17322
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:melnikov.aleksandr-v|melnikov.alexander
https://mathscinet.ams.org/mathscinet/MRAuthorID/194976
http://elibrary.ru/author_items.asp?authorid=5331

Publications in Math-Net.Ru
2002
1. A. V. Melnikov, “On the Unity of Quantitative Methods of Pricing in Finance and Insurance”, Tr. Mat. Inst. Steklova, 237 (2002),  57–79  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 237 (2002), 50–72
1999
2. E. Valkeila, A. V. Melnikov, “Martingale models of stochastic approximation and their convergence”, Teor. Veroyatnost. i Primenen., 44:2 (1999),  278–311  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:2 (2000), 333–360  isi
1998
3. A. V. Melnikov, M. L. Nechaev, “On the mean-variance hedging problem”, Teor. Veroyatnost. i Primenen., 43:4 (1998),  672–691  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:4 (1999), 588–603  isi
1996
4. A. V. Melnikov, “Stochastic differential equations: singularity of coefficients, regression models, and stochastic approximation”, Uspekhi Mat. Nauk, 51:5(311) (1996),  43–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:5 (1996), 819–909  isi  scopus
1994
5. A. N. Shiryaev, Yu. M. Kabanov, D. O. Kramkov, A. V. Melnikov, “Toward the theory of pricing of options of both European and American types. II. Continuous time”, Teor. Veroyatnost. i Primenen., 39:1 (1994),  80–129  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:1 (1994), 61–102  isi
6. A. N. Shiryaev, Yu. M. Kabanov, D. O. Kramkov, A. V. Melnikov, “Toward the theory of pricing of options of both European and American types. I. Discrete time”, Teor. Veroyatnost. i Primenen., 39:1 (1994),  23–79  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:1 (1994), 14–60  isi
1990
7. A. V. Melnikov, “On the probabilities of “arge deviations” for multidimensional martingales”, Uspekhi Mat. Nauk, 45:2(272) (1990),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:2 (1990), 220–222  isi
1988
8. A. V. Melnikov, “Procedures of stochastic approximation in statistics of semimartingale type of processes”, Uspekhi Mat. Nauk, 43:4(262) (1988),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 223–224  isi
9. A. V. Melnikov, “The Disorder Problem for Semimartingales”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  621–625  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 578–582  isi
10. A. V. Melnikov, A. A. Novikov, “Sequential Inferences with Prescribed Accuracy for Semimartingales”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  480–494  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 446–459  isi
1986
11. A. V. Melnikov, “The law of large numbers for multidimensional martingales”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  546–550  mathnet  mathscinet  zmath
1982
12. A. V. Melnikov, “Gronwall's lemma and stochastic equations for components of semimartingales”, Mat. Zametki, 32:3 (1982),  411–423  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 685–692  isi
13. A. V. Mel'nikov, “Stochastic martingalelike sequences and processes”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  547–551  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 587–591  isi
1979
14. A. V. Melnikov, “On the theory of stochastic equations in components of semimartingales”, Mat. Sb. (N.S.), 110(152):3(11) (1979),  414–427  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:3 (1981), 381–394  isi
15. A. V. Mel'nikov, “On the strong solutions of stochastic differential equations with nonsmooth coefficients”, Teor. Veroyatnost. i Primenen., 24:1 (1979),  146–149  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:1 (1979), 147–150  isi

2000
16. A. V. Melnikov, “Book review: Kallianpur G., Karandikar R. L. “Inroduction to Option Pricing Theory””, Teor. Veroyatnost. i Primenen., 45:4 (2000),  823–824  mathnet; Theory Probab. Appl., 45:4 (2001), 725–730
17. A. V. Melnikov, A. S. Cherny, “Information on the meetings of the general seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University”, Teor. Veroyatnost. i Primenen., 45:1 (2000),  203–204  mathnet; Theory Probab. Appl., 45:1 (2001), 173–174
1998
18. A. V. Melnikov, “International Conference: “Actuarial Science: Theory, Education, and Implementation””, Teor. Veroyatnost. i Primenen., 43:1 (1998),  206  mathnet

Presentations in Math-Net.Ru
1. Mathematical methods of calculating of the financial and insurance contracts
A. V. Melnikov
Steklov Mathematical Institute Seminar
September 22, 2005 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019